# SDR ASAA2023092145231

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,776 hours, 1,406 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ABORTED #1 ENG START. NEGATIVE LIGHT OFF. GROUNDED - YES. (RESOLVED ON W/O: 1968805 TASKCARD: N/R-00014 ) REVERSED MEL CONFIGURATION CHANGES. ACCOMPLISHED IFIM G74-00-00-810-839 AND EEC CHANNEL A IGNITION SYSTEM TEST PPER AMM G71-00-00-730-804-G00. TEST PASSED. ERASED LATCHED MESSAGE IN OMF. STARTED #1 ENGINE ON L AND R IGNITION. ENGINE STARTED NORMALLY. CLEAR MEL CN 21062978.
